Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the existence of specified cycles in complementary graphs


Authors: Gary Chartrand and Seymour Schuster
Journal: Bull. Amer. Math. Soc. 77 (1971), 995-998
MSC (1970): Primary 0540
DOI: https://doi.org/10.1090/S0002-9904-1971-12832-X
MathSciNet review: 0289336
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. E. Graver and J. Yackel, Some graph theoretic results associated with Ramsey's tneorem, J. Combinatorial Theory 4 (1968), 125-175. MR 37 #1278. MR 225685

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0540

Retrieve articles in all journals with MSC (1970): 0540


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12832-X

American Mathematical Society